# SDR USAA2011010390025

- Difficulty date: December 29, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 71,811 hours, 49,001 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C266011
- Part serial: 0316
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR  - B1 CHECK  - NR4634051, LEFT WING NR 1 SLAT AFT TRAILING EDGE WEDGE HAS AREA OF DISBOND.  REPLACED LEFT WING NR 1 SLAT IAW B737 AMM 27-81-21.
